# SDR MASA200601414

- Difficulty date: May 25, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N929LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15029
- Aircraft time: 3,685 hours, 2,673 cycles
- System (JASC): 3150 · Central Warning
- Part: Status Message
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6218 PHX.  FLAPS 1/2 SPEED STATUS MESSAGE IN FLIGHT.  MX CLEARED THE INIHIBITS AND RE-RIGGED.
